Solution of Time Independent System of First Order Ordinary Differential Equations Using Embedding Method in Fuzzy Environment
Keywords:Time Independent System, Embedding Method, Fuzzy Environment
In this study, time independent system of first order fuzzy ordinary differential equations is solved using embedding method. Results for the system of FODEs are obtained and a case of non-homogeneous system of FODEs is established and used to find the Eigen values in an n x n matrix with negative real numbers R- consisting of n fuzzy numbers. Examples are constructed using the principles of existence and uniqueness. It is recommended that further study should look at the possibilities of generalizing this work to nth order system of first order ordinary differential equations using embedding method in fuzzy environment.
Allahviranloo T, Kiani NA, Motamedi N (2009). Solving Fuzzy Differential Equations by Differential Transformation Method. Journal of Information Sciences, 179: 956-966. http://dx.doi.org/10.1016/j.ins.2008.11.016
Bede B, Gal SG (2004). Almost Periodic Fuzzy-Number-Value Functions. Journal of Fuzzy Sets and Systems, 147: 385-403. http://dx.doi.org/10.1016/j.fss.2003.08.004
Buckley J. J, Feuring T (2000). Fuzzy Differential Equations. Journal of Fuzzy Sets and Systems, 110: 43-54. http://dx.doi.org/10.1016/S0165-0114(98)00141-9
Chang S.L, and Zadeh L. (1972). On Fuzzy Mapping and control. IEEE Trans. Journal of Systems Man Cybernet, 2: 30-34. https.doi.org/10.1109/TSMC.1972.5408553
Dubois D, Prade H (1982). Towards Fuzzy Differential Calculus. Journal of Fuzzy Sets and Systems 8: 1-7. http://dx.doi.org/10.1016/0165-0114(82), 90025-2
James, A. A. (2000). Discrete Mathematics with Combinatorics. University of South Carolina Spartanburg. Prientice Hall, upper Saddle Priver, new Jersey 07458.
King, A. C., Billingham, J. & Otto S.R. (2003). Linear, Nonlinear, Ordinary, Partial differential equations.Published in the United States of America by Cambridge University Press, New York.
Khastan A, Nieto JJ, Rodriguez LR (2011). Variation of Constant Formula for First
Order Fuzzy Differential Equations. Journal of Fuzzy Sets and Systems, 177: 20-33 http://dx.doi.org/10.1016/j.fss.2011.02.020
Sadeghi A, Izani A, Jameel AF (2011). Solving Systems of Fuzzy Differential Equation. International mathematical forum, 6: 2087-2100
How to Cite
Copyright (c) 2023 UMYU Scientifica
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.